# SDR ASAA2015080112666

- Difficulty date: August 1, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 34,291 hours, 10,234 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Part number: M259882015
- Condition: Failed
- Location: Apu Fuel Line
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APU CHANGE, FOUND 2 O-RINGS DAMAGED.  ACFT GROUNDED.  REPLACED THE O-RINGS ON FLEXIBLE FUEL LINE IAW AMM 49-11-00-400-803.
